# SDR FDEA201301080052

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN MISREPAIRED BS 535.5 BETWEEN S22 AND 23R  ACCOMPLISHED EA F-5330-165118.  CAT "B" MAJOR REPAIR.
